# SDR CKSA97192

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION AFT ELECTRONIC COMPARTMENT INNER GRANULAR CORROSION ON FORWARD END OF INTERCOSTAL ATTACH ANGLE FS 1725 BETWEEN STRINGER 25R AND STRINGER 26R.  FABRICATED ATTACH ANGLE (2024-T4), ALODINE TREATED IAW 51-21-2 PRIMED IAW 20-51-09.  INSTALLED IAW 51-10-5.  HEAT TREAT RECORD ATTACHED TO M-40.  C-CHECK WORK CARD NUMBER 01-53-1010.  NON-ROUTINE TASK CARD NUMBER 92443.
